# SDR DL72L952262

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622374
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION BY MAINT. RIB NR 11 IN NR 7 L/E SLAT WAS FOUND CRACKED.  REPAIRED PER MM 57-54-0.
